MathSciNet Relay Station
MathSciNet bibliographic data
MR2084977 52A20
Kolountzakis, M. N. Distance sets corresponding to convex bodies. Geom. Funct. Anal. 14 (2004), no. 4, 734–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement